Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 34017, 7 pages
http://dx.doi.org/10.1155/2007/34017
Research Article

Further Properties of β-Pascu Convex Functions of Order α

1Department of Mathematics, Faculty of Science and Arts, University of Dicle, Diyarbakir 21280, Turkey
2Faculty of Mathematics and Computer Science, Babes-Bolyai University, 1 M. Kogalniceanu Street, Cluj-Napoca 400084, Romania

Received 2 March 2007; Accepted 17 April 2007

Academic Editor: Narendra K. Govil

Copyright © 2007 H. Özlem Güney and Grigore Stefan Sâlâgean. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Özlem Güney and Grigore Stefan Sâlâgean, “Further Properties of -Pascu Convex Functions of Order ,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 34017, 7 pages, 2007. https://doi.org/10.1155/2007/34017.